# SDR UIEA2017041400577

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: 60721013
- Part serial: 11750199PT
- Condition: Failed
- Location: Jettison
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR OVERRIDE JETTISON PUMP NR 3 FAILED.   REPLACED THE PUMP IAW AMM 28-31-01-004-001-001, REV 88, AND AMM 28-31-01-404-018-001, REV 88, STEP 3A TO 3J11.   OPS TESTED AND COND CHECK NORMAL.
